MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. ARISTA AH ABSORBABLE HEMOSTAT; AGENT, ABSORBABLE HEMOSTATIC, NON COLLAGEN BASED

DAVOL INC., SUB. C.R. BARD, INC. ARISTA AH ABSORBABLE HEMOSTAT; AGENT, ABSORBABLE HEMOSTATIC, NON COLLAGEN BASED
Catalog Number SM0002-USA
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Abscess (1690)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The cause of the alleged postoperative complication cannot be determined at this time.The information provided at this time is limited.Efforts have been made to gather additional case specific information.A review of the manufacturing records was performed and found that the lot was manufactured to specification.To date, this is the only reported complaints of inflammation for the subject lot of (b)(4) units manufactured in april of 2017.Should additional information be provided a supplemental emdr will be submitted.Used on patient.
 
Event or Problem Description
It was reported that the patient experienced an abscess that required antibiotics and drainage post-operatively after use of the arista ah product.The surgeon is a first-time user of the arista.

Brand Name
ARISTA AH ABSORBABLE HEMOSTAT
Common Device Name
AGENT, ABSORBABLE HEMOSTATIC, NON COLLAGEN BASED
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key9099818
Report Number1213643-2019-09057
Device Sequence Number14119449
Product Code LMG
UDI-Device Identifier00801741044106
UDI-Public(01)00801741044106
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P050038
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Catalogue NumberSM0002-USA
Device Lot Number5774201
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2019
Initial Report FDA Received Date09/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;